# SDR SIMA951481

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Nh Sensor
- Part number: 3033515
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWA - FLT 4393 - NR 2 ENGINE TORQUE SURGE DURING CLIMB.  REMOVED AND INSPECTED NR 2 ENGINE NH SENSOR, IAW MM 72-00-00. PERFORMED GROUND PERFORMANCE RUNS.  AIRCRAFT RELEASED FOR SERVICE.  (W)
